MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG C/R POROCOAT FEM LT SZ 4N; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 94-0019
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Sepsis (2067); Fluid Discharge (2686)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for expracapsular drainage.Event is not serious and is considered mild.Event is definitely not related to device and is possibly related to procedure.Date of implantation: (b)(6) 2021, date of event (onset): (b)(6) 2021, (left knee).Treatment: placement in knee immobilizer and recheck wound in two days.On (b)(6) 2021 the patient had a left hybrid total knee arthroplasty to address primary osteoarthritis, end-stage.Depuy components, including depuy patella, along with depuy cement were used during this procedure.On (b)(6) 2021 patient was admitted to hospital for sepsis, which the surgeon noted that ¿they think is coming from her gallbladder¿.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SIG C/R POROCOAT FEM LT SZ 4N
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12200580
Report Number1818910-2021-15565
Device Sequence Number4255331
Product Code MBH
UDI-Device Identifier10603295223450
UDI-Public10603295223450
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K062654
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number94-0019
Device Catalogue Number940019
Device Lot NumberH65393
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/21/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 2 20G; DEPUY CMW 2 20G; MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG C/R POROCOAT FEM LT SZ 4N; SIG RP AOX CRV INS SZ4 10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight109